# SDR CALA2017042801159

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 13,801 hours, 1,640 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 3K STAY UPRIGHT AND HAS ELECT SMELL. SECURED LOOSE GROUND CABLE TO FOOTREST ACTUATOR. OPS CHK OK.
